# SDR UALA2011041101716

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 45,545 hours, 18,010 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-G NOT UPLOCKED ECAM MESSAGE.  CREW COMMENTS:  GEAR SLOW TO RETRACT ECAM.  L-G GEAR NOT UPLOCKED.  GEAR RETRACTED, ECAM CLEARED MAINT TEXT:  PER CREW VERBAL, CAPTAIN STATED CONTROL TOWER CALLED AND VIEWED SLOW LANDING GEAR RETRACTION WITH ECAM MESSAGE.  RETRIEVED POST FLIGHT REPORT SHOWED LAND GEAR DOORS NOT CLOSED AND LAND GEAR NOT UPLOCKED, LGCIU PHC-3 INTERFACE FAILURE.  REPLACED LGCIU NR 2 PER MM AND REPLACED AND ADJUSTED SENSOR 25GA PER MM.  PERFORMED EXTENSION AND RETRACTION TEST OF NOSE GEAR, ALL CHECK GOOD.
